Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 23, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 10, 2011, 10:21 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 10:21 PM CDT (03:21 UTC)
- Expired
- Apr 10, 2011, 10:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Milwaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 45 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 10:30 PM CDT | TSTM WND GST 53 | 1 S Milwaukee Timmerman, WI | DSHAH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 399 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 4.2
- Supercell composite
- 11.4
The text
As transmitted, in the capitals the NWS used until 2016.
999
WUUS53 KMKX 110321
SVRMKX
WIC079-133-110345-
/O.NEW.KMKX.SV.W.0023.110411T0321Z-110411T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1021 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 1045 PM CDT
* AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
MUKWONAGO...AND MOVING NORTHEAST AT 70 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WEST ALLIS...MILWAUKEE COUNTY ZOO...WEST MILWAUKEE AND WAUWATOSA
AROUND 1030 PM CDT.
UW-MILWAUKEE CAMPUS...DOWNTOWN MILWAUKEE...WHITEFISH BAY AND
MILWAUKEE HOAN BRIDGE AROUND 1035 PM CDT.
FOX POINT AND BAYSIDE AROUND 1040 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STATE
FAIR PARK...MILLER PARK...MILWAUKEE CO ZOO...MILWAUKEE SOUTH SHORE
PARK...UW-MILWAUKEE...SHOREWOOD...MILWAUKEE BRADFORD BEACH...MITCHELL
PARK DOMES AND GLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4284 8823 4284 8830 4298 8840 4319 8789
4318 8788 4312 8789 4309 8786 4306 8786
4304 8789 4301 8789 4298 8785 4297 8785
TIME...MOT...LOC 0321Z 242DEG 60KT 4296 8819
WIND...HAIL 70MPH 1.00IN
$$
KAPELA3 follow-up statements
165
WWUS53 KMKX 110329
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1029 PM CDT SUN APR 10 2011
WIC079-133-110345-
/O.CON.KMKX.SV.W.0023.000000T0000Z-110411T0345Z/
MILWAUKEE WI-WAUKESHA WI-
1029 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WAUKESHA AND MILWAUKEE COUNTIES UNTIL 1045 PM CDT...
AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
NEW BERLIN...MOVING NORTHEAST AT 70 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
UW-MILWAUKEE CAMPUS...DOWNTOWN MILWAUKEE...MILWAUKEE HOAN BRIDGE
AND GLENDALE AROUND 1035 PM CDT.
WHITEFISH BAY AND FOX POINT AROUND 1040 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
UW-MILWAUKEE...SHOREWOOD...MILWAUKEE BRADFORD BEACH...MITCHELL PARK
DOMES...MILWAUKEE SOUTH SHORE PARK AND GLENDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4291 8807 4290 8821 4306 8820 4319 8789
4318 8788 4312 8789 4309 8786 4306 8786
4304 8789 4301 8789 4298 8785 4297 8785
TIME...MOT...LOC 0329Z 242DEG 60KT 4301 8805
WIND...HAIL 70MPH 1.00IN
$$
KUHLMAN426
WWUS53 KMKX 110336
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1036 PM CDT SUN APR 10 2011
WIC133-110346-
/O.CAN.KMKX.SV.W.0023.000000T0000Z-110411T0345Z/
WAUKESHA WI-
1036 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WAUKESHA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4291 8807 4312 8805 4318 8788 4312 8789
4310 8787 4306 8786 4304 8789 4301 8789
4298 8785 4297 8785
TIME...MOT...LOC 0336Z 242DEG 60KT 4306 8790
$$
WIC079-110345-
/O.CON.KMKX.SV.W.0023.000000T0000Z-110411T0345Z/
MILWAUKEE WI-
1036 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MILWAUKEE COUNTY UNTIL 1045 PM CDT...
AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH. THIS STORM WAS LOCATED NEAR DOWNTOWN MILWAUKEE...MOVING
NORTHEAST AT 70 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
MILWAUKEE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4291 8807 4312 8805 4318 8788 4312 8789
4310 8787 4306 8786 4304 8789 4301 8789
4298 8785 4297 8785
TIME...MOT...LOC 0336Z 242DEG 60KT 4306 8790
WIND...HAIL 70MPH 0.88IN
$$
KUHLMAN686
WWUS53 KMKX 110345
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1045 PM CDT SUN APR 10 2011
WIC079-110355-
/O.EXP.KMKX.SV.W.0023.000000T0000Z-110411T0345Z/
MILWAUKEE WI-
1045 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MILWAUKEE COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE
SOUTHERN PORTION OF MILWAUKEE COUNTY UNTIL 11 PM!.
LAT...LON 4291 8807 4312 8805 4318 8788 4312 8789
4310 8787 4306 8786 4304 8789 4301 8789
4298 8785 4297 8785
TIME...MOT...LOC 0336Z 242DEG 60KT 4305 8789
$$
KUHLMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:29 PM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, Apr 10, 3:29 PM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CDT SUN APR 10 2011 .VERY SHORT TERM...LATE AFTERNOON THROUGH MONDAY. FORECAST CONFIDENCE...MEDIUM VERY WARM AND MOIST AIR MASS FOR EARLY APRIL IN PLACE ACROSS SRN WI THIS AFTERNOON AHEAD OF APPROACHING STRONG LOW PRESSURE. WITH THE WARM FRONT WELL TO THE NORTH ACROSS FAR NW WI AND THE WESTERN UPPER PENINSULA OF MI...AND THE COLD FRONT STRETCHING FROM SE MN THROUGH CENTRAL IA...THE FORECAST AREA IS RIGHT SMACK IN THE WARM SECTOR OF THIS SYSTEM. MIXED LAYER CAPES HAVE INCREASED TO 1500-2000 J/KG AS THE ATMOSPHERE CONTINUES TO DESTABILIZE. TONS OF SHEAR...WITH 0-6 KM VALUES CURRENTLY 55-65 KTS...AND MAY INCREASE TO 75 KTS BEFORE STORMS GET GOING. ATMOSPHERE REMAINS PRETTY CAPPED FOR THE MOMENT...BUT APPROACHING JET STREAK SHOULD AID IN WEAKENING THE CAP LATER THIS AFTERNOON. HIGH RES RAPID REFRESH AND LOCAL WRF MODEL BRING STORMS INTO THE WEST BY 7 PM THIS EVENING...WITH THE CONVECTION EXITING THE EAST BY MIDNIGHT OR SHORTLY THERE AFTER AS THE COLD FRONT CLEARS SRN WI. GIVEN THE SETUP...THE STORM MODE STILL LOOKS TO BE SUPERCELLS...WITH GENERAL SCATTERED COVERAGE. DID NOT RAISE LIKELY POPS WITH DISCRETE NATURE OF THE CELLS...BUT ENTIRE AREA AT RISK FOR SEVERE STORMS LATE AFTERNOON THROUGH THE EVENING...THE BEST CHANCE ACROSS THE NW CWA WHERE SPC IS MAINTAINING A MODERATE RISK FOR SEVERE STORMS. STRONG AND LONG LIVED TORNADOES...LARGE HAIL...AND DAMAGING WINDS WILL ALL BE THREATS WITH THESE STORMS. TEMPS WILL COOL THROUGH THE REMAINDER OF THE NIGHT BEHIND THE COLD FRONT...WITH NEAR SEASONABLE HIGHS ON MONDAY. MODELS HAVE BACKED WAY OFF ON THE POTENTIAL FOR RAIN SHOWERS TOMORROW. NAM AND GFS SOUNDINGS ARE PRETTY DRY AND MAV/MET POPS ARE QUITE LOW. CHOPPED LIKELY POPS DOWN TO LOWER CHANCE FOR NOW...WITH SOME SHOWER POTENTIAL LINGERING. POPS MAY NEED BE TO BE LOWERED MORE LATER IF CURRENT TREND PERSISTS. .SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. QUIET WEATHER THROUGH WEDNESDAY AS RIDGING BUILDS INTO REGION. SHORT WAVE TROUGH AND ATTENDANT SURFACE LOW TRACK ACROSS SOUTHERN CANADA TUESDAY/TUESDAY NIGHT...WITH A TRAILING COLD FRONT/SURFACE TROUGH SAGGING INTO CENTRAL TO SOUTHWEST WISCONSIN BY WEDNESDAY EVENING. MODEL PRECIPITATION TIED CLOSELY TO FRONTOGENETIC FORCING ALONG SURFACE BOUNDARY/TROUGH WHICH REMAINS NORTHWEST OF FORECAST AREA THROUGH THE DAY WEDNESDAY. THE GFS DOES BRING QPF INTO THE WESTERN CWA...BUT THIS LOOKS TO BE ASSOCIATED WITH VORT MAX THAT APPEARS TO BE OVERDONE BY CONVECTIVE FEEDBACK SO WILL LEAVE DRY FOR NOW. COLDEST TEMPERATURES MONDAY NIGHT/TUESDAY MORNING WITH LIGHT WINDS AND CLEAR SKIES UNDER SURFACE RIDGE AXIS...WITH FORECAST SOUNDINGS SUPPORTING LOW TO MID 30S. WARMING TUESDAY ON DEVELOPING SOUTH/SOUTHWEST WINDS AND MIXING UP TO +4C TO +5C 850 MB TEMPERATURES YIELDS MID 60S IN THE WEST...WHILE +3C IN THE EAST WILL PRODUCE HIGHS AROUND 60...THOUGH WEAK PRESSURE GRADIENT WILL ALLOW LAKE BREEZE TO INTRUDE WEST AT LEAST TO THE KETTLE MORAINE IN THE AFTERNOON HOLDING HIGHS IN THE 50S. A BIT MORE NEAR-SURFACE MIXING WILL KEEP LOWS TUESDAY NIGHT IN THE LOW 40S WEST AND UPPER 30S EAST...WITH HIGHS CLIMBING INTO THE 60S EVERYWHERE THOUGH AFTERNOON COOLING ALONG THE LAKE WITH DEVELOPING LAKE BREEZE. .LONG TERM... && .AVIATION...WEDNESDAY NIGHT THROUGH SUNDAY. MAIN FEATURE OF INTEREST FOR THIS TIME PERIOD IS THE CUT-OFF LOW DEVELOPING OVER THE CENTRAL U.S. ON FRIDAY. MID-RANGE MODELS HAVE SLOWED TIMING...BUT STILL TAKE NEARLY STACKED SYSTEM ACROSS N CENTRAL IL INTO NRN INDIANA FRIDAY NIGHT INTO SATURDAY. LEAD SHORT WAVE WILL BRING FIRST ROUND OF PRECIPITATION WEDNESDAY NIGHT INTO THURSDAY...THEN SAGGING BAROCLINIC ZONE STALLS OVER SOUTHERN WISCONSIN WITH CONVERGENCE FROM PERSISTENT SOUTHERLY FLOW IMPINGING ON THE STALLED BOUNDARY KEEPING CHANCE OF PRECIPITATION IN FORECAST THROUGH THURSDAY. EXPECT PERIODS OF RAIN/RAIN SHOWERS WITH VORTICITY MAXIMA ROTATING AROUND CLOSED SYSTEM INTO SATURDAY. MODEL SOUNDINGS INDICATED POTENTIAL FOR SNOW SATURDAY NIGHT IN COLD AIR ADVECTION BEHIND DEPARTING LOW. WILL ADD A MIX OF RAIN AND SNOW FOR SATURDAY NIGHT FOR NOW. SYSTEM PULLS FAR ENOUGH AWAY FOR A DRY BUT COOL SUNDAY. && .AVIATION... VFR CONDITIONS EXPECTED THIS EVENING AND INTO TONIGHT...EXCEPT FOR IN SHOWERS AND STORMS...WHERE MVFR CIGS/VSBYS POSSIBLE...OR EVEN IFR VSBYS IN HEAVIER RAIN. STORMS EXPECTED TO FIRE IN THE WEST BY 00Z...CLEARING THE EAST BY AROUND 06Z. COVERAGE WILL LIKELY BE SCATTERED...WITH THE STORM MODE EXPECTED TO BE SUPERCELLS. STORMS WILL HAVE THE POTENTIAL TO BE SEVERE. MVFR CIGS LIKELY TO MOVE IN LATER TONIGHT WITH COLD AIR ADVECTION...PROBABLY PERSISTING INTO MID OR LATE MONDAY MORNING. BREEZY WINDS WILL CONTINUE THROUGH TOMORROW. && .MARINE... BREEZY SOUTHERLY WINDS WILL PERSIST THROUGH THE EVENING AHEAD OF APPROACHING LOW PRESSURE SUNDAY MORNING...WITH GUSTS TO 25 OR 30 KNOTS. WINDS WILL BECOME WEST TO NORTHWEST ON MONDAY...REMAINING BREEZY INTO THE EVENING. THUS WILL CONTINUE SMALL CRAFT ADVISORY INTO MONDAY EVENING. IN ADDITION TO THE WINDS...THUNDERSTORMS ARE POSSIBLE THIS EVENING. THE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE. .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT MONDAY FOR LMZ643>646. && SHORT/LONG TERM...09/REM VERY SHORT TERM/AVIATION/MARINE...07/DDV
Hazardous weather outlook, Apr 10, 3:59 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT SUN APR 10 2011 WIZ046-047-051-052-056>060-062>072-112100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 359 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS FOR NORTHERN SECTIONS OF SOUTH CENTRAL WISCONSIN...AND NORTHWEST SECTIONS OF SOUTHEAST WISCONSIN LATE THIS AFTERNOON INTO THE EVENING...AS STRONG LOW PRESSURE MOVES NORTHEAST THROUGH THE UPPER MISSISSIPPI RIVER VALLEY. THIS AREA INCLUDES LONE ROCK...MADISON...BARABOO... PORTAGE...GREEN LAKE...BEAVER DAM AND FOND DU LAC. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE REMAINDER OF SOUTHERN WISCONSIN. THERE IS A TORNADO WATCH FOR LOCATIONS ALONG AND NORTH OF A LONE ROCK TO CAMPBELLSPORT LINE UNTIL 11 PM CDT. THE STRENGTH OF THIS WEATHER SYSTEM...INSTABILITY AND WIND SHEAR...COULD PRODUCE DAMAGING WINDS...LARGER THAN GOLF BALL SIZE HAIL...AND TORNADOES...WITH THE BEST CHANCE IN THE AREA COVERED BY THE MODERATE RISK. ANYONE WITH PLANS ACROSS THE REGION LATE THIS AFTERNOON AND EVENING WILL NEED TO MONITOR THE SEVERE WEATHER SITUATION CLOSELY. AN AIR QUALITY ADVISORY IS IN EFFECT FOR COLUMBIA...SAUK AND DANE COUNTIES UNTIL 11 PM TONIGHT FOR PARTICLE POLLUTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND EVENING. LMZ643>646-112100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND EVENING. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS COULD BECOME SEVERE...PRODUCING WIND GUSTS IN EXCESS OF 33 KNOTS AND LARGE HAIL. A SMALL CRAFT ADVISORY IS IN EFFECT FOR SOUTH WINDS WITH GUSTS TO 30 KNOTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE WILL RESULT IN BLUSTERY SOUTHWEST TO WEST WINDS ON MONDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Apr 10, 9:03 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM NON-TSTM WND GST JUNEAU 43.41N 88.70W
04/10/2011 M48 MPH DODGE WI AMATEUR RADIO
&&
WIMBERLEYLocal storm report, Apr 10, 9:34 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM NON-TSTM WND GST 4 WNW JUNEAU 43.43N 88.78W
04/10/2011 M48.00 MPH DODGE WI AMATEUR RADIO
AMATEUR RADIO OPERATOR MEASURED A 48 MPH NON-THUNDERSTORM
WIND GUST.
0901 PM HEAVY RAIN GREEN LAKE 43.84N 88.96W
04/10/2011 M0.40 INCH GREEN LAKE WI TRAINED SPOTTER
TRAINED SPOTTER REPORTED 0.40 INCH OF RAIN IN 15 MINUTES
ALONG WITH WIND GUSTS OF 40-45 MPH. MINOR STREET FLOODING
IN GREEN LAKE.
0905 PM NON-TSTM WND GST MCFARLAND 43.02N 89.29W
04/10/2011 E45.00 MPH DANE WI TRAINED SPOTTER
TREES BENDING SLIGHTLY IN MCFARLAND.
&&
REMSpecial weather statement, Apr 10, 9:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 943 PM CDT SUN APR 10 2011 WIZ064>066-069>072-110345- JEFFERSON-KENOSHA-MILWAUKEE-RACINE-ROCK-WALWORTH-WAUKESHA- 943 PM CDT SUN APR 10 2011 ...STRONG THUNDERSTORM MOVING INTO SOUTHEAST WISCONSIN... AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF DELAFIELD TO 9 MILES SOUTHWEST OF BELOIT...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... LAPHAM PEAK STATE PARK AND WALES BY 950 PM CDT... WAUKESHA AIRPORT AND DOWNTOWN WAUKESHA BY 955 PM CDT... WALWORTH AND POTTER LAKE BY 1000 PM CDT... WILLIAMS BAY AND NEW BERLIN BY 1005 PM CDT... BURLINGTON AIRPORT AND WIND LAKE BY 1010 PM CDT... FRANKLIN AND PELL LAKE BY 1015 PM CDT... MILWAUKEE INTERNATIONAL AIRPORT AND TWIN LAKES BY 1020 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
Local storm report, Apr 10, 9:51 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
951 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST MILTON 42.78N 88.95W
04/10/2011 M49.00 MPH ROCK WI MESONET
FROM MESONET AT NORTHSIDE INTERMEDIATE SCHOOL.
&&
PZABELLocal storm report, Apr 10, 9:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
956 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL 2 NE AFTON 42.62N 89.04W
04/10/2011 M0.75 INCH ROCK WI TRAINED SPOTTER
&&
PZABELSpecial weather statement, Apr 10, 10:09 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1009 PM CDT SUN APR 10 2011 WIZ059-060-064>066-069>072-110415- JEFFERSON-KENOSHA-MILWAUKEE-OZAUKEE-RACINE-ROCK-WALWORTH-WASHINGTON- WAUKESHA- 1009 PM CDT SUN APR 10 2011 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHEAST WISCONSIN... AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SAUKVILLE TO 17 MILES SOUTHWEST OF DELAVAN LAKE...MOVING EAST AT 70 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... GLENDALE AND MILWAUKEE COUNTY ZOO BY 1015 PM CDT... UW-MILWAUKEE CAMPUS AND WILLIAMS BAY BY 1020 PM CDT... FRANKLIN AND BURLINGTON AIRPORT BY 1025 PM CDT... MILWAUKEE INTERNATIONAL AIRPORT AND ST. FRANCIS BY 1030 PM CDT... UNION GROVE AND TWIN LAKES BY 1035 PM CDT... RACINE BATTEN AIRPORT AND WIND POINT BY 1040 PM CDT... KENOSHA AIRPORT AND PLEASANT PRAIRIE BY 1045 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KAPELA
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 40 min |
| Apr 10, 7:41 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 49 min |
| Apr 10, 8:09 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 51 min |
| Apr 10, 8:23 PM CDT | Tornado Warning | MKX | Fond du Lac, Green Lake | 22 min |
| Apr 10, 10:05 PM CDT | Special Marine Warning | MKX | 94 min | |
| Apr 10, 10:34 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Milwaukee, Racine, Walworth | 26 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.